MAUDE Adverse Event Report: WELLS JOHNSON CO. C-MAX; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

WELLS JOHNSON CO. C-MAX; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 20155000
Medical Device Problem Codes Material Separation (1562); Solder Joint Fracture (2324)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a clinical procedure, an infiltration cannula was reported to have separated at the shaft-to-base interface during use.The procedure was completed using an alternate cannula, and no patient injury or adverse clinical outcome occurred.The affected device was not returned to the manufacturer; therefore, the investigation was limited to review of customer provided photographs and internal manufacturing records.Review of the photographs confirmed separation of the cannula shaft from the base, with no obvious bending, deformation, or external damage visible; internal joint integrity could not be evaluated in the absence of the device.Review of the device history record confirmed that the device was manufactured in accordance with approved specifications, with all required in-process and final inspections completed and accepted and no deviations, nonconformance's, or rework documented.Based on the available information, the event is classified as an undetermined mechanical failure at the shaft-to-base interface.The reported failure mode is consistent with separation that may occur under lateral stress or excessive mechanical loading which can compromise structural integrity at the interface.No manufacturing or material defects were identified.Complaint data for similar devices will continue to be monitored for potential trends.The manufacturer will provide additional information to the fda if new or relevant findings become available.

Brand Name
C-MAX
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
WELLS JOHNSON CO.
8000 s kolb rd
tucson AZ 85756
Manufacturer Contact
bryan rusnak
8000 s kolb rd
tucson, AZ 85756
5202986069
MDR Report Key24101610
Report Number2024022-2026-00002
Device Sequence Number16004903
Product Code GEA
UDI-Device IdentifierB458201550000
UDI-Public+B458201550000$
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20155000
Device Catalogue Number20-1550-00
Device Lot Number0125153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown